# SDR DALA1251183735

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,135 hours, 17,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b Rbl 24.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE STA 727B RBL 24.75 CRACKED.  REPAIRED IAW ERA 507333-14 REV ORIG. AT IND ON NR1353415.
